LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Bactrim/severe abdominal pain

 - UBBFriend: Email this page to someone!    
Author Topic: Bactrim/severe abdominal pain
Ivy
Member
Member # 18365

Icon 1 posted      Profile for Ivy     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was taking a low dose of Bactrim due to herxheimer symptoms that were too severe.

I took 1 Bactrim on Monday and my temperature slowly elevated Mon- today.

This afternoon, my fever spiked, I felt really shaky and I had severe abdominal pain that made me unable to move at all for about an hour, which is how long it took for the pain to slowly get better.

This same thing happened when I took Mino a few years ago, but the fever was no where near as severe at this.

Anybody here have abdominal pain when taking antibiotics? I am wondering what happened.

Thank you.

Posts: 74 | From Maryland | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
nonna05
Frequent Contributor (1K+ posts)
Member # 33557

Icon 1 posted      Profile for nonna05     Send New Private Message       Edit/Delete Post   Reply With Quote 
are you at least coating your gut with applesauce/cracker or something....

Kinda like when you take a srong B complex ,it can double you over for a while..

really need small meal or oily bites of something,,,Oysters??

Posts: 2563 | From Denver,CO | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Ivy
Member
Member # 18365

Icon 1 posted      Profile for Ivy     Send New Private Message       Edit/Delete Post   Reply With Quote 
I did take the Bactrim with a small amount of food.

I took 1 Bactrim on Monday and the abdominal pain started on Wednesday so I thought food in the stomach might be unrelated at that point.

Thanks Nonna

Posts: 74 | From Maryland | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
Nicole_Denise
LymeNet Contributor
Member # 20620

Icon 1 posted      Profile for Nicole_Denise     Send New Private Message       Edit/Delete Post   Reply With Quote 
Some forms of Biaxin you take with food- some you don't.

Also, when I started Biaxin, I had horrendous heartburn, gas (and gas pain), and bloating. I thought I wouldn't be able to continue, but after 3 days it just disappeared.

Posts: 503 | From Alberta, Canada | Registered: Jun 2009  |  IP: Logged | Report this post to a Moderator
Nicole_Denise
LymeNet Contributor
Member # 20620

Icon 1 posted      Profile for Nicole_Denise     Send New Private Message       Edit/Delete Post   Reply With Quote 
Woops! i just re-read that, and I am talking about a totally different antibiotic. Sorry.
Posts: 503 | From Alberta, Canada | Registered: Jun 2009  |  IP: Logged | Report this post to a Moderator
nonna05
Frequent Contributor (1K+ posts)
Member # 33557

Icon 1 posted      Profile for nonna05     Send New Private Message       Edit/Delete Post   Reply With Quote 
How about any leg pain????//Bactrim
Posts: 2563 | From Denver,CO | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Ivy
Member
Member # 18365

Icon 1 posted      Profile for Ivy     Send New Private Message       Edit/Delete Post   Reply With Quote 
It just gave me a slight crampy feeling in my calves when standing. I have had sweats from Bactrim too.
Posts: 74 | From Maryland | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.